BibTeX record journals/ejc/Fu99

download as .bib file

@article{DBLP:journals/ejc/Fu99,
  author    = {Tung{-}Shan Fu},
  title     = {A Characterization of Half-Dual Polar Graphs},
  journal   = {Eur. J. Comb.},
  volume    = {20},
  number    = {1},
  pages     = {75--80},
  year      = {1999},
  url       = {https://doi.org/10.1006/eujc.1998.0270},
  doi       = {10.1006/eujc.1998.0270},
  timestamp = {Wed, 14 Jun 2017 20:30:50 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/Fu99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics